# SDR AALA970865

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HOLE 'C' CRACKED HFEC ON FUEL COMPENSATOR FLANGE STR 8.  MANUFACTURED AND INSTALLED DOUBLER MADE OF 7075-T6, 0.160 INCH THICK AND AN AERODYNAMIC FILLER PLATE OVER FUEL COMPENSATOR PROBE PER SRM 57-20-00, VOL I, FIG 38A, SHEET 5.  TST: 59,206.24 HRS.  CYCLES,20,343.  (X)
